MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 06/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lens was inserted and removed.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the patient suddenly moved during the implantation of a zxt300 18.5 diopter intraocular lens (iol) in the right eye (od) on (b)(6) 2017.Therefore, the iol was removed and replaced with a non-amo back up lens.There was no incision enlargement or sutures used, but a vitrectomy was performed.Reportedly, there were no patient complications and the patient is doing fine post-operatively.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 11/21/2017.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Visual inspection was performed and no anomalies were found.The customer's reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key6933222
Report Number9614546-2017-00964
Device Sequence Number699125
Product Code HQL
UDI-Device Identifier05050474553293
UDI-Public(01)05050474553293(17)200405
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/05/2020
Device Model NumberZCT300
Device Catalogue NumberZCT300U185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR